# SDR HEEA0010310

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3181J
- Make and model: Bell 206B
- Aircraft serial: 3771
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Actuator
- Part number: 206062625003
- Condition: Inoperative
- Location: De Ice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DE ICE MOTOR INOPERATIVE.
